Journal article icon

Journal article

Stability in matching markets with complex constraints

Abstract:

We develop a model of many-to-one matching markets in which agents with multiunit demand aim to maximize a cardinal linear objective subject to multidimensional knapsack constraints. The choice functions of agents with multiunit demand are therefore not substitutable. As a result, pairwise stable matchings may not exist and even when they do, may be highly inefficient. We provide an algorithm that finds a group-stable matching that approximately satisfies all the multidimensional knapsack con...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1287/mnsc.2020.3869

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Sub department:
Economics
Role:
Author
Publisher:
INFORMS Publisher's website
Journal:
Management Science Journal website
Volume:
67
Issue:
12
Pages:
7438-7454
Publication date:
2021-03-22
Acceptance date:
2020-07-30
DOI:
EISSN:
1526-5501
ISSN:
0025-1909
Language:
English
Keywords:
Pubs id:
1132599
Local pid:
pubs:1132599
Deposit date:
2020-09-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP